Constantly week

Iv been diagnosed with anxiety for about 4 years.. Been on antidepressants for 2 years and tapered off progressively, so about 2 year Iv felt gr8, 5 mth ago I started to feel dizzy lightheaded and a heaviness in my right chest I sure it all started when I decided to go back to the gym so I quit the gym and still the feelings is there no panic attack just constant dizziness,general weak feelings some facial numbness and tingling buy it had been this way for 5 mth I'm sure if was something serious it would have progressed by now I keep feeling it's my heart, IDK does anyone have these feelings I'm 29 years old male

7 Replies

oldestnewest
  • Hello tony

    I get these feelings to and I am older than you as well as female so maybe it is anxiety , I have to put that down with me because the Doctor cannot find anything else wrong , I would get it checked out with your Doctor first , get a full bill of health ( which I am sure you will ) and then you need to sit and think what you have started maybe doing different to cause your anxiety to creep back up on you , have you been taking to much on , worrying about things maybe because anxiety sort of lurks and any cracks it can start getting into are brains with it will do without us realizing it sometimes , but you may want to think about meds again or just seeing how things go for a while , but get checked out first and the rest will fall into place :-)

    Take Care x

  • I completely agree with Bounce, get checked out with your GP and go from there. It sounds like anxiety creeping in again so be sure not to let it get a hold before getting help for it again. Sometimes it happens like this.

    All the best.

    X

  • Yes I do. All this week I've been having heaviness in my chest and pain. I have been thinking this week that I have a rare disease a few months ago I thought I had a heart problem and before that it was cancer. They say I have hypochondria. Go figure right. I guess I'm crazy but it seriously feels like something g is wrong. I'm glad to know its not just me though

  • Hi Tony, Have you had any antibiotics for anything else prior to the dizziness and heaviness in chest, etc? When you see your doctor for a checkup, make sure you haven't had any of the fluoroquinolone antibiotics, those can cause that kind of symptom (they did for me) and even if you have not, please avoid that class of antibiotic in general, as it can make things worse. I wish you well in the meanwhile.

  • Yes I can remember, I think was in January ,one b4 it started feeling the dizziness I was on antibiotics (azithromycin and argumentin) from then to now I have been place on the same antibiotics for a one week course, could that be the reason if so, what can I do about it?

  • Hi tony29, what you are taking are general antibiotics not fluoroquinolone. Must be something else going on causing these symptoms. I agree with Bounce, in that you need to check any new symptoms out with your doctor first. Don't try to second guess. Wish you well.

  • Thank u I'm do so.

You may also like...